# SDR CALA2025031902936

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N77530
- Make and model: Boeing 737824
- Aircraft serial: 39998
- Aircraft time: 43,570 hours, 15,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SEATS EMERGENCY EXIT LIGHTS COME ON AND GO OUT WITHIN 10 SECONDS. CHARGED FOR 2 HOURS SAME RESULTS. REMOVED AND REPLACED BATTERY AT BATTERY PACK M1672 PER AMM 33-51-06-960-805. OPS CKS GOOD.
